Jump to content

PubMed RSS Feed - -Severe Facial Hirsutism Following Isotretinoin Therapy: An Under-reported Entity.


rss

Recommended Posts

http:--www.ncbi.nlm.nih.gov-corehtml-pmc Related Articles

Severe Facial Hirsutism Following Isotretinoin Therapy: An Under-reported Entity.

Int J Trichology. 2015 Jul-Sep;7(3):129-130

Authors: Ramot Y, Sheffer S, Zlotogorski A

Abstract
Hirsutism is usually a manifestation of hyperandrogenism, and iatrogenic causes for excess hair growth are uncommon. Here, we report on a 48-year-old female patient, who developed severe excess facial hair following treatment with isotretinoin for papulopustular rosacea. To the best of our knowledge, only one case has been reported before, and not in the dermatology literature. Taking into consideration the fact that isotretinoin is a widely prescribed medication in the dermatology practice, information on its possible adverse effects is of major importance for the treating dermatologist.

PMID: 26622158 [PubMed - as supplied by publisher]

{url} = URL to article

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms & Rules